# SDR AU971635

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: 3527
- Condition: Fluctuates
- Location: Engine Oil
- Component: Tmeca, ARRIEL1S
- Stage of operation: CR
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE VENTED OIL OVERBOARD. OIL PRESSURE FLUCTUATING.
